# SDR DHL200071701D

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, FWD BAGGAGE COMP BS 620 CIRCUMFERENTIAL CLIP TO FUSELAGE SKIN IS CRACKED JUST I/B OF STR 2L.  REMOVED DOUBLER REPAIR AT BS 620.  FABRICATED DOUBLER REPAIR FOR CIRCUMFERENTIAL CLIP PER SRM 53-10-4, FIG 13, MATERIAL USED 7075-0 .063, 6 BY 4, TREATED AND PRIMED DOUBLER REPAIR AS REQUIRED IAW SRM 51-10-2.  DOUBLER CLIP WAS HEAT TREATED TO 7075T6. REF: N/R 3496.
